# SDR IPXA2020040353818

- Difficulty date: March 11, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: SP105302157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR SUPPORT FITTING IS CORRODED AT STA. 440 AND RBL 22.REMOVED, FABRICATED AND REPLACED FLOOR SUPPORT FITTING AT STA 440 AND RBL=22 IAW DWGSP10530215 AND SRM 51-33-01. (MINOR)
